# SDR SWAA2021092006975

- Difficulty date: August 13, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET (FRAME) LOCATED INTERNAL STRUCTURE ACCESS PANEL 511BT LT WING. ; 2021-373155 / [01] EVALUATED ALLOWABLE DAMAGE LIMITS FOR CRACK ON SUPPORT BRACKET (FRAME) LOC. INTERNAL STRUCTURE ACCESS PANEL 511BT LT WING AND NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700 MEASUREMENT OF CRACK IS: 3.381 ; THE SUPPORT BRACKET (FRAME) MUST BE REPLACED TOOL USED: P/N:700-113-10 S/N:0019306 DUE DATE: 14-OCT-2021; [02] REMOVED SUPPORT BRACKET (FRAME) LOC. INTERNAL STRUCTURE ACCESS PANEL 511BT LT WING IAW B737-700 SRM 51-40-02; AND PERFORMED VISUAL INSPECTION ON STRUCTURAL AREA AND NOT FOUND MORE DAMAGE; [03] STEP 1 AND 2 COMPLETED; [04] MADE AND DRILLED REPAIR SUPPORT BRACKET (FRAME) LOC. INTERNAL STRUCTURE ACCESS PANEL 511BT LT WING IAW B737-700 SRM 51-40-05; DWG# 116A8102 SHEET 2 REV -; AND OK TO APPLY PROTECTIVE TREATMENT ON SUPPORT BRACKET (FRAME); [05] APPLIED PROTECTIVE TREATMENT ON SUPPORT BRACKET (FRAME) LOC. INTERNAL STRUCTURE ACCESS PANEL 511BT LT WING IAW B737-700 SRM 51-20-01 AND OK TO INSTALL SUPPORT BRACKET (FRAME); [06] STEP 4 COMPLETED RII; [07] STEP 5 COMPLETED RII; [08] INSTALLED SUPPORT BRACKET (FRAME) LOC. INTERNAL STRUCTURE ACCESS PANEL 511BT LT WING IAW B737-700 SRM 51-40-02.; [09] CERTIFIED RII STEP 8; [10] REPLACED SUPPORT BRACKET (FRAME) LOC. INTERNAL STRUCTURE ACCESS PANEL 511BT LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9.; [11] CERTIFIED RII STEP 10
